# SDR ASOA201201405

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 7,873 hours, 5,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 69630
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CIRCUIT BREAKER TRIPPED 30 MINS INTO FLIGHT, EMERGENCY  LIGHTS OFF STATUS MESSAGE.  REPLACED AFT EMERGENCY BATTERY PACK AMM 33-51-17 AND OPS CHECKED GOOD.
